MathSciNet Relay Station
MathSciNet bibliographic data
MR598585 83C99 (57R30 58D25 58D30)
Marsden, Jerrold E.; Tipler, Frank J. Maximal hypersurfaces and foliations of constant mean curvature in general relativity. Phys. Rep. 66 (1980), no. 3, 109–139.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement